Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Konyukhovskii, V S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:77
Abstract pages:245
Full texts:136

http://www.mathnet.ru/eng/person47125
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. V. S. Konyukhovskii, “Distribution of roots of quasianalytic functions”, Mat. Zametki, 16:1 (1974),  3–14  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 585–591
1968
2. V. S. Konyukhovskii, “A bound for the distortion near the boundary in the conformal mapping of infinite strips”, Mat. Zametki, 4:6 (1968),  723–728  mathnet  mathscinet  zmath; Math. Notes, 4:6 (1968), 923–926

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022